Acta Mathematica Hungarica

, Volume 58, Issue 3–4, pp 229–240 | Cite as

Interval filling sequences and completely additive functions

  • J. C. Parnami
Article
  • 22 Downloads

Keywords

Additive Function Filling Sequence Interval Filling 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Z. Daróczy, A. Járai and I. Kátai, Intervallfüllende Folgen and Volladditive Funktionen,Acta Sci. Math. (Szeged),50 (1986), 337–350.Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • J. C. Parnami
    • 1
  1. 1.Department of MathematicsPenjab UniversityChandigarhIndia

Personalised recommendations